| Catalog Number |
MB3355 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Dysphagia/ Odynophagia (1815); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c devices because they were locked in a hyperlordotic position in flexion and extension.This is report two of two for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2022-00132.
Event or Problem Description
It was reported a revision surgery was performed to remove two mobi-c devices because they were locked in a hyperlordotic position in flexion and extension at c3/4 and c4/5.The patient also had kyphosis that led to dysphagia, but no pain.The poly core was protruding anteriorly and subsided at c4/5.A corpectomy with fusion was performed at c4 during the revision.This is report two of two for this event.
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c devices because they were locked in a hyperlordotic position in flexion and extension at c3/4 and c4/5.The patient also had dysphagia.The poly core was protruding anteriorly and subsided at c4/5.A corpectomy with fusion was performed at c4 during the revision.This is report two of two for this event.
Event or Problem Description
Additional Manufacturer Narrative
Inspection.X-rays were provided which show that both implants are in a hyperlordotic or "fish mouth" position.Migration of the poly core could not be confirmed from the provided x-rays.The devices were sent to a lab for review.The lab provided photos of the devices which show that one of the poly cores is fractured.Dhr review.The dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimvie¿s control.Potential root cause.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.